| Model Number |
CQ2015A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/29/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer® ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.(b)(4).
Event or Problem Description
The reporter stated the surgeon inserted a cq2015a collamer three piece lens, +12.5 diopter, and the lens tore.The lens was cut into two pieces to remove from the patient's eye and there was no patient injury.Another same model and diopter lens was implanted.The reporter indicated the cause may have been due to technical error.
Additional Manufacturer Narrative
(b)(4).